Cogan's syndrome: a treatable cause of neurosensory deafness.
Аннотация
Cogan's syndrome, nonsyphilitic interstitial keratitis associated with vestibuloauditory deficits, can vary in its presentation. This paper describes an unusual case in which deafness developed while the patient was receiving topical therapy with prednisolone and homatropine for mild bilateral iritis and right-sided nodular episcleritis. The 10-year-old boy's hearing improved dramatically with high-dose systemic steroid therapy. The importance of being aware that deafness may occur in children undergoing treatment for "routine" iritis is emphasized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.